| Model Number |
4063 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
05/29/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient is experiencing mild marginal mandibular nerve weakness.At 6 month postop follow up appointment, his nerve function had improved about 50% but had not entirely resolved.The physician believes it is likely he will have some residual deficit.Follow up check is planned at 12 months postop.
Event or Problem Description
Patient follow up indicated that the issue is not completely resolved but the patient is doing fine and close to normal overall and likely as good as expected.